# SDR FDEA201802140390

- Difficulty date: February 14, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  WING LEADING EDGE COMPARTMENT LOWER SURFACE FORMER AT XOS 1025 FOUND CRACKED.  THE FORMER WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G. FABRICATED FORMER IAW DRAWING ARB2920, REVISION BB. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
